# SDR 95ZZZX6528

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91689
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV4431
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 14558016
- Condition: Parts Missing
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, NOTED PARTS NOT IN SYSTEM.  FILTER CLOGGED. TT ON FILTER UNKNOWN.  NO RECORD FOR PAST 5 YEARS FOR FILTER CHANGE.  PARTS LEFT OUT ON LAST CHANGE.  FILTER MUST BE CHANGED EVERY 12 MONTHS.  MISING PARTS:  GASKET-AN902-8, GUIDE-1U5-58161, PACKING-AN62273.
